Fixed points and circle maps

Ricardo Pérez-Marco C.N.R.S., U.R.A. 1169, Université de Paris-Sud

TBD mathscidoc:1701.331845

Acta Mathematica, 179, (2), 243-294, 1995.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 154 downloads ] [ 0 comments ]
@inproceedings{ricardo1995fixed,
  title={Fixed points and circle maps},
  author={Ricardo Pérez-Marco},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330134836554},
  booktitle={Acta Mathematica},
  volume={179},
  number={2},
  pages={243-294},
  year={1995},
}
Ricardo Pérez-Marco. Fixed points and circle maps. 1995. Vol. 179. In Acta Mathematica. pp.243-294. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330134836554.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved